Amisulpride

Amisulpride is a second-generation benzamide antipsychotic medication, used to treat schizophrenia and dysthymia. It works by blocking the dopamine receptors on the brain.

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

Will lower dose of Abilify ease my dizziness and sleepy feel?

Query: Hello doctor, I have been taking Solian 50 mg and Lorans 1 mg daily for mild schizophrenic thoughts and anxiety. It has been stable for a few years until my period stops because of Solian. My doctor prescribed Abilify 5 mg a few days ago to replace Solian, so my period can be normal again. But I f...  Read Full »


Dr. Vishal Anilkumar Gandhi

Psychiatrist

Answer: Hello, Welcome to icliniq.com. I can understand your situation. You should take tablet Abilify 5 mg at night and try to stop the tablet Lorans 1 mg. Tablet Loran (Lorazepam) is sedative and anti-anxiety. It is more responsible for sedation rather than the only tablet Abilify. You should try to tak...  Read Full »

How long I need to continue Soltus for delusions?

Query: Hello doctor, I am a 33-year-old male, and my height is 5 ft and 8 inches. I am currently on medication of Soltus 75 mg, which was earlier Soltus 100 mg. I am on medication for one year and a half. I was having delusions. I want to know till how long do I need to continue this medication as I am ga...  Read Full »


Dr. Suresh Kumar G D

Child Health Specialist, Paediatrician, Psychiatrist

Answer: Hello, Welcome to icliniq.com. Soltus (Amisulpride) is an antipsychotic medication given to manage symptoms like delusions, hallucinations, thought disturbances, etc. These symptoms can occur in different situations like extreme stress, psychosis, etc. Discuss with your prescribing psychiatrist re...  Read Full »

Is there any solution to delusion?

Query: Hello doctor, I am facing a problem with delusion. It is like an attack and I start thinking that my family members or my friends want to do something wrong with me and I suddenly get very angry and start shouting. The base of this problem is around 12 years ago when I spoke wrong about a female me...  Read Full »


Dr. Nidhi Jain Bukharia

General Practitioner, Psychiatrist, Psychologist Counsellor, Sexologist

Answer: Hi, Welcome to icliniq.com. Delusion is a false belief, which is very firm and unshakeable. It is a symptom of psychosis, which is found in schizophrenia, bipolar disorder, depression, mania, etc. It is due to increased dopamine chemical in the brain. Other causes are genetic, sociocultural and ps...  Read Full »

I am diagnosed of psychosis NOS. Is there a possibility of withdrawal psychosis when antipsychotics are discontinued?

Query: Hi, I am diagnosed of Psychosis (NOS). The first episode was in 2010 and it lasted for three-four months before I was taken to a psychiatrist. I had been thinking that people are tracking me through email, internet. My mobile phone is tapped and all that. I did not get any auditory or visual halluci...  Read Full »


Dr. Ashish Khandelwal

Psychiatrist

Answer: Hi, Welcome to icliniq.com.First of all I must congratulate you for your efforts regarding the illness. Regarding your query, I do not think it is withdrawal psychosis. Though it occurs rare in patients, yours does not seem to be the case. Your recurrence of symptoms is mainly due to natural course ...  Read Full »

Do I need to continue Arpizol and Pacitane for schizophrenia?

Query: Hi doctor, I was diagnosed with schizophrenia before 7 years. I used to take Sulpitac early in the treatment and then I was prescribed Nexipride for a year. For the last three years, I am taking Arpizol 10 mg and Pacitane 2 mg. My age is 30 now and I want to get out of schizophrenia as soon as possi...  Read Full »


Dr. Seikhoo Bishnoi

Psychiatrist, Sexologist, Psychotherapist

Answer: Hi, Welcome to icliniq.com. I can understand your concern. Schizophrenia is a chronic neuropsychiatric illness with changes in behavior, thought, perception and a lot of other psychiatric symptoms. Sulpitac (Amisulpride), Nexipride (Levosulpiride) and Arpizol (Aripiprazole) are antipsychotic d...  Read Full »

How to reduce the dosage and gradually stop my medicines without side effects?

Query: Hello doctor,I am a 23 year old male. I want to quit my medicines permanently. I am taking Valkem OD 500, Soltus 100 mg, Flunil 20, and Ativan 2 mg. How to reduce the doses and completely stop taking these medications without any side effects?  Read Full »


Dr. Ashaq Hussain Parrey

General Medicine Physician, Internal Medicine Physician, Rheumatologist

Answer: Hello, Welcome to icliniq.com. I went through your post. You are on Divalproex (Valkem) which is used for epilepsy; in addition, you are on antidepressants and antipsychotic meds. Firstly, if you have a seizure disorder, for which you are taking Valkem, then your EEG (electroencephalogram) sho...  Read Full »

Is it safe to take Bupropion and Nexipride together?

Query: Hi doctor, I was diagnosed with the somatic symptom disorder. While in anxious situations, it feels like paralysis or nervous breakdown might happen. Also, my hands become cold and my forehead becomes hot. Since the past 1 year, I am on Etizola Beta (Etizolam 0.5 and Propranolol 20) on a total of f...  Read Full »


Dr. Aditya Gupta

Psychiatrist, Sexologist

Answer: Hello, Welcome to icliniq.com. There is no interaction between Bupropion and Nexipride (Levosulpiride); hence, no safety issue arises with this combination. Amisulpride is commonly added as an adjunct medication for synergistic effect. Instead, the point which should be taken into consideration is t...  Read Full »

What is the treatment for schizophrenia?

Query: Hi doctor, My uncle had got schizophrenia when he was 20 years old. Now he is 45 years old. He gets aggressive after taking pills, and he is alright without them. He has stopped talking. He is not sleeping and talking to anyone. He isolates himself. He does not even take a shower. My dad bathes him...  Read Full »


Dr. Vishal Anilkumar Gandhi

Psychiatrist

Answer: Hi, Welcome to icliniq.com. Your uncle has schizophrenia. It is a chronic disorder. It is a less likely cause for getting aggressive after taking pills. If he is on any antipsychotic medication, then it will get better for him after taking it. You have to teach to improve his care. He needs Amisul...  Read Full »

I have been on a lot of antidepressants but I am no better. What can be done?

Query: Hello doctor, I am 65 years old and I have seen a few psychiatrists from a young age. I have taken a lot of antidepressants. In the past, I have been on Anafranil, Zoloft, Aropax, Cymbalta, Pristiq, Lithium, Avanza, Amitryptiline, Allegron, Tofranil, and Luvox. I have not been on any antipsychotic...  Read Full »


Dr. Aditya Gupta

Psychiatrist, Sexologist

Answer: Hello, Welcome to icliniq.com. If the testosterone levels are low then it needs to be treated. Also, you get a thyroid profile test and vitamin D levels as a problem in them can also present similarly. There are a plenty of treatment options available. You can discuss with your treating psychiatris...  Read Full »

How to overcome my depression symptoms?

Query: Hello doctor, I am a 42 year old male. I feel extremely weak after sleeping in the afternoon on weekends. And even after taking breakfast I feel sleepy, and I sleep off. I got a kidney transplant done five years back, and I am under psychiatric treatment from the past 15 years. I currently take the ...  Read Full »


Dr. Seikhoo Bishnoi

Psychiatrist, Sexologist, Psychotherapist

Answer: Hello, Welcome to icliniq.com. I can understand your concern. You are on 20 mg Nexito (Escitaprolam), Modafinil 25 mg, and 25 mg Quetiapine, even with these medicines, your symptoms are persistent. So, some minor changes in medicines will help you to come out of these symptoms. In suggest try takin...  Read Full »

ask-doctor-img Ask a Doctor Online

* guaranteed answer within 4 hours
Chat with a Doctor

Chat with a Doctor

Starting @ just $29.99

Search for a Health Issue


 


Disclaimer: All health Q&As published on this website are not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.